標題: A NEW ACCESS-CONTROL METHOD USING PRIME FACTORIZATION
作者: HWANG, JJ
SHAO, BM
WANG, PC
管理科學系
資訊管理與財務金融系 註:原資管所+財金所
Department of Management Science
Department of Information Management and Finance
公開日期: 1-二月-1992
摘要: Based on prime factorisation in number theory, a new but simple and efficient protection method for access control is proposed. This method has several advantages on performance over previous methods in the literature. Especially, a file/user can be added to or removed from the system without much effort. Excellence of this method is more pronounced for those systems where files are accessible to only a few users.
URI: http://dx.doi.org/10.1093/comjnl/35.1.16
http://hdl.handle.net/11536/3533
ISSN: 0010-4620
DOI: 10.1093/comjnl/35.1.16
期刊: COMPUTER JOURNAL
Volume: 35
Issue: 1
起始頁: 16
結束頁: 20
顯示於類別:期刊論文


文件中的檔案:

  1. A1992HE70800003.pdf